# SDR F3LA200000247

- Difficulty date: September 29, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 23,039 hours, 27,294 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CRACK IN R-1 DOOR CUTOUT UNDER SCUFF PLATE AT LOWER AFT CORNER.  MAINTENANCE VERIFIED CRACK BY ACCOMPLISHING AN NDT INSPECTION PER SRM 53-30-3 AND FABRICATED AND INSTALLED REPLACEMENT PARTS PER SRM 53-30-3, FIG 26.
